Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of universal algebras by sheaves


Author: U. Maddana Swamy
Journal: Proc. Amer. Math. Soc. 45 (1974), 55-58
MSC: Primary 08A25
DOI: https://doi.org/10.1090/S0002-9939-1974-0340154-3
MathSciNet review: 0340154
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that every (universal) algebra $ A$ with distributive and permutable structure lattice is isomorphic with the algebra of all global sections with compact supports of a sheaf of homomorphic images of $ A$ over a topological space. This completely generalises the corresponding result of Klaus Keimel for $ l$-rings.


References [Enhancements On Off] (What's this?)

  • [1] S. D. Comer, Representation by algebras of sections over Boolean spaces, Pacific. J. Math. 38 (1971), 29-38. MR 46 #3412. MR 0304277 (46:3412)
  • [2] G. Gratzer, Universal algebras, Van Nostrand, Princeton, N. J., 1968. MR 40 #1320. MR 0248066 (40:1320)
  • [3] K. Keimel, The representation of lattice-ordered rings by sections in sheaves, Lecture Notes in Math., vol. 248, Springer-Verlag, Berlin and New York, 1971. MR 0422107 (54:10099)
  • [4] R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967). MR 36 #151. MR 0217056 (36:151)
  • [5] A. F. Pixley, Clusters of algebras: Identities and structure lattices, Doctoral Dissertation, University of California, Berkeley, Calif., 1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08A25

Retrieve articles in all journals with MSC: 08A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0340154-3
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society